Algorithms 2009, 2(4), 1327-1349; doi:10.3390/a2041327
Article

Delaunay Meshing of Piecewise Smooth Complexes without Expensive Predicates

Department of Computer Science and Engineering, The Ohio State University, DL395, Columbus, OH, USA
* Author to whom correspondence should be addressed.
Received: 25 September 2009; in revised form: 17 October 2009 / Accepted: 19 October 2009 / Published: 11 November 2009
(This article belongs to the Special Issue Computational Geometry)
PDF Full-text Download PDF Full-Text [3512 KB, uploaded 12 November 2009 15:31 CET]
Abstract: Recently a Delaunay refinement algorithm has been proposed that can mesh piecewise smooth complexes which include polyhedra, smooth and piecewise smooth surfaces, and non-manifolds. However, this algorithm employs domain dependent numerical predicates, some of which could be computationally expensive and hard to implement. In this paper we develop a refinement strategy that eliminates these complicated domain dependent predicates. As a result we obtain a meshing algorithm that is practical and implementation-friendly.
Keywords: Delaunay refinement; mesh generation; piecewise-smooth complexes; non-smoothness; non-manifoldness

Article Statistics

Load and display the download statistics.

Citations to this Article

Cite This Article

MDPI and ACS Style

Dey, T.K.; Levine, J.A. Delaunay Meshing of Piecewise Smooth Complexes without Expensive Predicates. Algorithms 2009, 2, 1327-1349.

AMA Style

Dey TK, Levine JA. Delaunay Meshing of Piecewise Smooth Complexes without Expensive Predicates. Algorithms. 2009; 2(4):1327-1349.

Chicago/Turabian Style

Dey, Tamal K.; Levine, Joshua A. 2009. "Delaunay Meshing of Piecewise Smooth Complexes without Expensive Predicates." Algorithms 2, no. 4: 1327-1349.

Algorithms EISSN 1999-4893 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert